# SDR AT0700003

- Difficulty date: May 12, 2006
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Engine: Rroyce BR700715A130
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS DENT STA 250.  INSTALLED FLUSH REPAIR AT STA 229 TO STA 263 AND BETWEEN LT LON. 16 AND 18.  IAW 53-00-01 FIG 201.  MATERIAL USED FILLER 2024-T3-050 SIZE 34.3750 INCH X 14 INCH PO NR 022199, DOUBLER 2024-T3.063 SIZE 45 INCHES X 4 INCHES AND FINGER DOUBLER 2024-T3.025 SIZE 50 INCHES X 6 INCHES PO NR 022287.
